Is Michael B Jordan on Steroids?

Is Michael B Jordan on Steroids?

The question of whether Michael B. Jordan has taken steroids is not a new one. He has not had any ill effects of steroid use since he was a teenager. He has not had acne or gyno, and has no visible signs of steroid-gut. However, there are other signs that he has been taking steroids. He has bloating in his midsection and face.

Is Michael B Jordan on Steroids?

Michael B Jordan’s physique is quite impressive. The actor has a flat stomach, bulging muscles, rounded shoulders, red skin, and HGH gut. His muscles are elongated. He has a large torso. In his latest movie, Creed, Michael had a slightly puffy face. But there’s no way to know if the actor is on steroids.

In fact, Michael B Jordan was delgadous before Creed. His abdominales and trampas were huge, and his limbs were elongated. In Creed, he had a huge triceps and a pronounced hunchback. This is not surprising given the fact that he was young at the time. Although he never gained much muscle, he looked ripped.

The biggest problem with Michael B Jordan’s physique is that there is no evidence of him taking steroids. He looks perfectly normal in his movies, but the side effects of taking steroids are very different. While he gained weight and size, his appearance is still delgadous. His face is smooth and his face is bloated. The actor may be on steroids but he is not showing any signs of side effects.

It is also possible that Michael B. Jordan took steroids. He gained 15lbs of muscle. He grew another growth spurt after his last film, Creed. But his gains are not accompanied by any obvious signs of steroid use. He does not have acne, gyno, or a steroid-gut. But he has bloated in his face and midsection.

See also  Why Should You Use Primo Male Testosterone Supplement?

While Michael B. Jordan does not have the typical side effects of steroid use, he does show signs of the drug. The most notable of these signs are bloating in the face and midsection. The actor also has rounded shoulders and a pronounced HGH gut. These are two signs of steroid abuse. Despite these symptoms, Michael B. Jordan does not look like he has taken steroids.

Michael B. Jordan’s bloating in the face and midsection is also a sign of steroid use. This is a side effect that is often associated with steroid use. He has also been shown to have a smoother appearance. This is a side effect of steroid use. The star of “Creed” is a famous example of this. He is 6’5″ tall and weighs over 200 pounds. His mother, a painter, was a talented artist.

Interestingly, Michael B Jordan did not show any of the typical side effects of steroid use, such as an elongated face and a rounded shoulder. Among the common side effects of steroid use are bloating in the face and midsection. He had a slightly puffy face and had elongated limbs in Creed and Black Panther. Nevertheless, the actor did not gain a lot of muscle during the years before he started taking steroid use.

It is unknown if Michael B Jordan has taken steroid use. But there is no denying that he was in the best shape of his life. He had a delgadous face before he starred in the films Creed and Black Panther. And he did not gain much muscle during his adolescence. He didn’t gain muscle mass until he was 32, but it’s not clear if he has used steroids.

See also  Ken Griffey Jr. - Did He Take Steroids?

Whether or not Michael B. Jordan took steroids to gain muscle is a controversial topic. He is a black man with good muscle building genetics, and he has never denied taking steroids. Regardless, many people are still skeptical and doubt whether or not the actor used steroids. The question of whether Michael B. Jordan has taken steroids is a personal one. Ultimately, the answer will only depend on his genetics.